Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust sliding mode control for uncertain discrete-time systems with time delay
Author: Xia, Y.
Fu, M.
Shi, P.
Wang, M.
Citation: IET Control Theory and Applications, 2010; 4(4):613-624
Publisher: The Institution of Engineering and Technology
Issue Date: 2010
ISSN: 1751-8644
Statement of
Y. Xia, M. Fu, P. Shi, M. Wang
Abstract: Robust sliding mode control is designed for a class of uncertain systems with time delay in discrete time. The uncertainties include both mismatched parametric uncertainties in the state model and the matched external disturbance. After deriving sufficient conditions for the existence of linear sliding surfaces based on linear matrix inequality (LMI), robust reaching motion control is presented. A simulation study shows the effectiveness of the control scheme.
Rights: ©The Institution of Engineering and Technology 2010
RMID: 0020128247
DOI: 10.1049/iet-cta.2009.0068
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.